# SDR AALA20150825001

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 71,364 hours, 31,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMER LIGHT AT L1 DOOR WILL NOT TEST.  R & R PORTABLE EMER LIGHT AT L1 DOOR.  PERFORMED OPERATIONAL CHECK IAW AMM 33-53-00.  SYS CHECKED NORMAL.
